# SDR AALA202512221287

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737-8
- Aircraft serial: 44484
- Aircraft time: 15,834 hours, 5,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE INADVERTENTLY PARTIALLY DEPLOYED DURING REOPENING OF DOOR. MAINTENANCE REPLACED SLIDE PER TASK CARD 09L20025004.
